Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

The first integrals for systems of stochastic differential equations with jumps


Authors: G. L. Kulinich and S. V. Kushnirenko
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 93-101
MSC (2000): Primary 60H10
Published electronically: July 14, 2008
MathSciNet review: 2368742
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a notion of the first integral for homogeneous stochastic differential equations. The results obtained in the paper allow us to find the first integrals for homogeneous stochastic differential equations.


References [Enhancements On Off] (What's this?)

  • 1. I. I . Gikhman and A. V. Skorokhod, Stokhasticheskie differentsialnye uravneniya i ikh prilozheniya, “Naukova Dumka”, Kiev, 1982 (Russian). MR 678374 (84j:60003)
  • 2. G. L. Kulinich and O. V. Pereguda, Invariant Sets of Itô Stochastic Differential Equations, Kyiv University, Kyiv, 2002. (Ukrainian)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60H10

Retrieve articles in all journals with MSC (2000): 60H10


Additional Information

G. L. Kulinich
Affiliation: Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: bksv@univ.kiev.ua

S. V. Kushnirenko
Affiliation: Department of General Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: zag_mat@univ.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-08-00734-5
PII: S 0094-9000(08)00734-5
Keywords: Stochastic differential equations with jumps, first integrals
Received by editor(s): July 12, 2006
Published electronically: July 14, 2008
Article copyright: © Copyright 2008 American Mathematical Society